Doctor insights on:
Swollen Eye Allergic Reaction
I put men Beijing on my hair and had an allergic reaction this is day three and now my eye is swollen along with the left side of my face. What to do?
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
That is possible but: To decide on the cause requires the answers to a few other questions: how long has it been going on? Is the lid tender? Are there bumps or pimples in the area? How long have you used the mascara?..Etc check out this link http://www.Ncbi.Nlm.Nih.Gov/pubmedhealth/pmh0001872/. ...Read more
Angioneurotic edema: Swelling of the eyes and mouth is usually caused by an allergy to something taken internally. You should consult her doctor to try to figure out what she is allergic to. It is often difficult to know for sure what causes it. If she has noisy breathing or struggles when taking a breath, she should be taken to the ER. ...Read more
Got bit by deer fly on head 5 days ago , now I have a head ache my eye is swollen and tender; allergic reaction?
My left eye is swollen and itchy . I tried puting ice and cortizone (hydrocortisone). It seem like allergic reaction.What medication can I take. And what can it be.
Dermatologist: It's impossible to advise someone over the internet as the possibilities are endless. Ask your PCP or a dermatologist. ...Read more
I'm on Lexapro (escitalopram) and klonopin for 2 months and have allergies . I woke up with a swollen eye could it just be my allergies or a reaction to pills?
My eye doctor told me to use zylet 4 times a day every hours . But the eye drops caused me to have a allergic reaction and blurry swollen eyes ?
Stop and see eye MD: Zylet is a steroid and antibiotic drop. Side effects include burning, stinging, hypersensitivity or allergy. Blurry vision a rare side effect, this could be due to allergy or corneal changes but could also be due to an increase in eye pressure (from the steroid). You should inform your doctor, stop the drop ; have an eye exam to check your eye pressure. Try using artificial tears in the meantime. ...Read more
- Talk to a doctor live online for free
- Swollen eye allergic reaction treatment
- Swollen hand allergic reaction
- Swollen eyes allergic reaction
- Ask a doctor a question free online
- Allergic reaction swollen feet
- Swollen ear allergic reaction
- Allergic reaction swollen joints
- Allergic reaction swollen tongue
- Talk to a dermatologist online